# SDR TRAX200701828

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRG 4L PRESSURE DECK ANGLE AT FR 27 CRACKED IN X AXIS 1.625 LONG, RESOLVED ON W/O: 75891 TASKCARD: N/R-00435.  FABRICATION NOT REQUIRED PART IN ORDER ON W/C 100-5.
